# SDR FDEA201101120119

- Difficulty date: January 12, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363725
- Condition: Corroded
- Location: Bs 690-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 690-740 LBL 45.  REMOVED SEAT TRACK IAW SRM 51-30-2.  LOCATED AND DRILLED NEW SEAT TRACK.  FABRICATED SPLICER AND 2 EA ANGLES    AND SPLICE PLATE IAW SRM 53-10-3, FIG 1 AND 51-30-5 TREAT AND PRIMED IAW SRM 51-10-2.    INSTALLED NEW SEAT TRACK AND SPLICE ANGLES AND PLATE IAW SRM 51-30-2, REV 103.
